• 100 days of writing,  2012,  disability,  down,  friends,  pain,  Poetry,  Uncategorized

    >I Should Be

    >Day 14 of 100! A bit of bad news and very high pain levels led to an accidental 3 hour nap and my not being my usual self. I Should Be I should be I should be writingI should be sleepingI should be doing the washing.I should be doing my physio.I should be sending emailsExercising, knitting or reading a book. There are many things I should be doingBut I’m not I’m sat hereBack hurtsSpasming musclesAnd spasticityIn my legsLike youWouldn’t believe Bad news hitsMy mood is Sad. But meds meanI’m not in bitsWithout themI’d really be that Bad. My body hurtsOne wayMy mind Another Both conspireTo stop meIn my tracks Suddenly…

  • action3,  frustrations,  jay2,  jay3,  lyrics,  OT,  pain,  physio,  spasticity,  Uncategorized,  wheelchair

    >Don’t Look Back In Anger

    >I went for my wheelchair assessment on Wednesday.  And it went really well.  The details and all that are for another entry as I’d like for that to be a positive entry. For now lets just say that I’m trialling a new seating configuration and the question of whether I need a new chair as well is on the backburner at present.  So far I like my new seating but I think there maybe a few niggles which need ironing out in the long run. The thing is though I can’t help feeling a little frustrated and even angry.  I was assessed there in 2009 and I told them certain…

  • antidepressants,  baclofen,  care,  meds,  pain,  physio,  Sertraline,  transfers,  Uncategorized,  wheelchair

    >Meds and Such Like

    >I think it’s safe to say that at the very least I need to go and chat to my GP about my depression.  I’m much better than I was when my antidepressant was changed to Sertraline but I’m still struggling a lot at times.  That said I don’t necessarily think I need it tweaking again but I’m not sure and I need to keep an eye on these things. And when I went to the physio she was talking about the possibility of changing my muscle relaxants.  Either an increase of my baclofen or taking something else (which said could be instead of or in addition to the baclofen).  I’m…